# SDR DALA1168800965

- Difficulty date: December 1, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 57,369 hours, 42,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER FWD FLANGE LOWER SURFACE UNDER NUT PLATE MOUNT STRIP CORRODED STA 1680 RBL 24.  FABRICATE ANGLE, STRAPS AND WEB PER SRM 53-00-51 REPAIR 2, 51-30-01 PG 17 FIG 7 AND SHIMS PER B757 SRM 53-00-51 REPAIR 2 FIG 201 STEP 5.  AT INSTALLED REPAIRS PER SRM B757 53-00-51 REPAIR 201 PAGE 201.  AT SAA/SAT DURING HMV.
